# SDR SWIA200820106

- Difficulty date: September 29, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N698BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7799
- Aircraft time: 12,989 hours, 10,593 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1976
- Condition: Failed
- Location: Nlg
- Part time: 2,336 hours, 1,961 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6077 - AFTER RETRACTING LANDING GEAR RECEIVED NLG DOOR OPEN WARNING MESSAGE.  REPLACED NLG SELECTOR VALVE, PN 750006000 SN ON 221T SN OFF 1976.
